Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 78, NWS Austin/San Antonio, TX

September 8, 20106 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 1:47 PM CDT for 6 counties in Texas. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2010, 1:47 PM CDT (18:47 UTC)
Expired
Sep 8, 2010, 3:45 PM CDT
In force
118 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Blanco County, TX, Burnet County, TX, Comal County, TX, Hays County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 53 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.8 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLEL10008507005003002001001 km2 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WGUS54 KEWX 081847
FFWEWX
TXC031-053-091-209-453-491-082045-
/O.NEW.KEWX.FF.W.0078.100908T1847Z-100908T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 PM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BLANCO COUNTY...
  SOUTHEASTERN BURNET COUNTY...
  EXTREME NORTH CENTRAL COMAL COUNTY...
  NORTHERN HAYS COUNTY...
  NORTHWESTERN TRAVIS COUNTY...
  WESTERN WILLIAMSON COUNTY...

* UNTIL 345 PM CDT.

* AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
  FLASH FLOODING FROM A LINE OF RAIN SHOWERS OVER THE WARNED AREA.   
  ALTHOUGH SHOWER ACTIVITY HAS BEEN DECREASING...WITH THE SATURATED  
  GROUND ANY ADDITIONAL RAINFALL WILL IMMEDIATELY BECOME RUNOFF.     
  MOST OF THE RAIN NOW IS FALLING IN THE WESTERN PORTION OF THE      
  WARNING AREA...BUT THERE WILL CONTINUE TO ISOLATED SHOWERS ALONG   
  I35.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUTTO...
  MAHOMET...JOPPA...OATMEAL...SMITHWICK...LIBERTY HILL...WEIR...
  SERENADA...LEANDER...JARRELL...GRANGER...GEORGETOWN DAM...
  GEORGETOWN...FLORENCE...ANDICE AND BERTRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3085 9784 3087 9765 3078 9741 3046 9755
      3016 9787 2996 9815 3011 9848 3058 9819
      3083 9803

$$
1 follow-up statement
638 
WGUS74 KEWX 082041
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 PM CDT WED SEP 8 2010

TXC031-053-091-209-453-491-082049-
/O.EXP.KEWX.FF.W.0078.000000T0000Z-100908T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-HAYS TX-COMAL TX-
341 PM CDT WED SEP 8 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT FOR EXTREME
NORTH CENTRAL COMAL...NORTHERN HAYS...EASTERN BLANCO...NORTHWESTERN
TRAVIS...WESTERN WILLIAMSON AND SOUTHEASTERN BURNET COUNTIES...

ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE 
AREA FOR THE NEXT FEW HOURS...BUT WILL NOT PRODUCE ENOUGH RAIN TO 
CAUSE FLASH FLOODING.

LAT...LON 3085 9784 3087 9765 3078 9741 3046 9755
      3016 9787 2996 9815 3011 9848 3058 9819
      3083 9803

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 12:32 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Sep 8, 12:32 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1232 PM CDT WED SEP 8 2010

.AVIATION...
TROPICAL MOISTURE WILL CONTINUE TO FEED INTO SOUTH CENTRAL TEXAS
THIS AFTERNOON. CIGS WILL BE MVFR IN THE AUSTIN AND SAN ANTONIO
AREAS. A LINE OF SHOWERS IS SLOWLY DRIFTING TO THE EAST AND SHOULD
EVENTUALLY MOVE ACROSS I35. THIS WILL BRING SHRA TO THE AREA
BETWEEN ABOUT 20Z AND 23Z. CIGS WILL DROP TO IFR OVERNIGHT.
IMPROVEMENT TO VFR TOMORROW LATE MORNING.

DRT HAS VFR CIG AND WILL REMAIN THAT WAY UNTIL LATE TONIGHT WHEN
IT WILL DROP TO MVFR.

&&

.PREV DISCUSSION... /ISSUED 1037 AM CDT WED SEP 8 2010/

UPDATE...
PERSISTENT BANDS OF RAIN WITH ISOLATED OCCASIONAL THUNDER CONTINUE
ACROSS THE EASTERN HILL COUNTRY AND ESCARPMENT AND ACROSS EASTERN
AREAS OF SOUTH CENTRAL TEXAS. HAVE UPDATED TO INCREASE POPS AND
QPF IN THESE AREAS. HAVE ALSO LOWERED TEMPERATURES AND INCREASED
DEWPOINTS/RELATIVE HUMIDITIES IN THESE AREAS FOR TODAY. OTHERWISE,
ONGOING SOUTH CENTRAL TEXAS FORECAST ON TRACK.

PREV DISCUSSION... /ISSUED 208 AM CDT WED SEP 8 2010/

DISCUSSION...
LIFE THREATENING FLASH FLOOD EVENT CONTINUES TO UNFOLD THIS MORNING.
TRAINING CONVERGENCE LINE ASSOCIATED WITH HERMINE...NOW IN CENTRAL
TX...CONTINUING NEAR THE I35 CORRIDOR EARLY THIS MORNING AND
LIKELY TO CONTINUE THRU ABOUT 12Z BEFORE MODELS INDICATE A LET UP
BETWEEN 12Z AND 18Z. HAVE RECONFIGURED THE FLASH FLOOD WATCH TO
REMOVE THE 4 WESTERN MOST COUNTIES WHERE LITTLE RAIN HAS FALLEN
THUS FAR...AND EXPECTING MORE SPOTTY COVERAGE ON THE BACK SIDE OF
HERMINE. EVEN THOUGH HERMINE WILL CONTINUE TO MOVE NORTHWARD AWAY
FROM OUR AREA...AIRMASS WILL REMAIN VERY MOIST AND SUBJECT TO
ADDITIONAL DEVELOPMENT FROM HEATING THIS AFTERNOON...SO EXTENDED
THE FLASH FLOOD WATCH THRU 6 PM THIS AFTERNOON. ANY REDEVELOPMENT
THIS AFTERNOON OVER SATURATED SOILS WILL BE QUICK TO ADD TO
ONGOING FLOODING PROBLEMS.

BY TONIGHT AS THE REMAINS OF HERMINE MOVE INTO OK AND THE UPPER
RIDGE BEGINS TO BUILD WESTWARD INTO THE AREA...WILL SEE
DIMINISHING RAIN CHANCES OVERNIGHT INTO THURSDAY. THE UPPER RIDGE
WILL BE THE DOMINATE FEATURE FOR THE REMAINDER OF THIS WEEK INTO
NEXT WEEK. THERE COULD BE ISOLATED AIRMASS SHOWERS FROM HEATING ON
ANY GIVEN DAY...HOWEVER HAVE GONE WITH A MOSTLY DRY FORECAST WITH
HIGH TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMALS...AND ABOVE
NORMAL MIN TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              78  92  78  94  78 /  30  20  10  10  10
AUSTIN BERGSTROM INTL AIRPORT  77  93  77  94  77 /  30  20  10  10  10
NEW BRAUNFELS MUNI AIRPORT     77  93  76  94  76 /  30  20  10  10  10
BURNET MUNI AIRPORT            75  90  76  90  76 /  30  20  10  10  10
DEL RIO INTL AIRPORT           76  93  76  95  77 /  10  10  10  10  10
GEORGETOWN MUNI AIRPORT        77  92  77  92  77 /  30  20  10  10  10
HONDO MUNI AIRPORT             76  92  77  93  76 /  30  20  10  10  10
SAN MARCOS MUNI AIRPORT        76  92  77  94  77 /  30  20  10  10  10
LA GRANGE - FAYETTE REGIONAL   77  91  78  92  78 /  30  20  10  10  10
SAN ANTONIO INTL AIRPORT       78  92  78  93  78 /  30  20  10  10  10
STINSON MUNI AIRPORT           77  93  78  94  77 /  30  20  10  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...
WILSON...ZAVALA.

&&

04/05
Hazardous weather outlook, Sep 8, 5:20 AM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 AM CDT WED SEP 8 2010

TXZ171>173-183>194-202>209-217>225-228-091030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
520 AM CDT WED SEP 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
LIFE THREATENING FLASH FLOODING TO CONTINUE TODAY.

A DEEP MOIST TROPICAL INFLOW OFF THE GULF OF MEXICO IN THE WAKE
OF HERMINE WILL CONTINUE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS
ACROSS THE CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS AND
THE HILL COUNTRY THROUGH EARLY THIS EVENING. HEAVY RAIN WITH THESE
STORMS WILL PRODUCE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES
TODAY...WITH ISOLATED TOTALS OF 6 INCHES OR MORE POSSIBLE. THIS
ADDITIONAL RAINFALL WILL BE ACROSS AREAS WHICH HAVE ALREADY
RECEIVED ESTIMATED AMOUNTS OF UP TO 10 TO 15 INCHES ON TUESDAY AND
TUESDAY NIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH
CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 6 PM. IN ADDITION TO FLASH
FLOODING TODAY...RIVER FLOODING IS POSSIBLE TODAY AND TONIGHT.
THE SHOWERS AND THUNDERSTORMS WILL TAPER OFF TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
RAIN CHANCES WILL CONTINUE TO DECREASE EARLY THURSDAY MORNING.
HOWEVER...RIVER FLOODING WILL STILL BE POSSIBLE THROUGH THE NEXT
FEW DAYS DUE TO RUNOFF FROM HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS WILL BE APPRECIATED THROUGH THIS EVENING.

In the hours before

Local storm report, Sep 8, 9:28 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
928 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 WNW BOERNE            29.83N  98.80W
09/08/2010  M3.33 INCH       KENDALL            TX   COCORAHS

            CIBOLO CREEK UPSTREAM OF BOERNE HAS RISEN 6 FEET.

&&

EVENT NUMBER EWX1000491

MCDONALD
Local storm report, Sep 8, 9:31 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLASH FLOOD      2 N LAKEHILLS           29.63N  98.94W
09/08/2010                   BANDERA            TX   LAW ENFORCEMENT

            ROADS IN AND AROUND LAKE HILLS ARE IN FLOOD AND CLOSED.

&&

EVENT NUMBER EWX1000492

MCDONALD
Local storm report, Sep 8, 10:07 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1007 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     FLASH FLOOD      3 WSW MARBLE FALLS      30.56N  98.32W
09/08/2010                   BURNET             TX   LAW ENFORCEMENT

            MOST OF THE LOW WATER CROSSINGS IN MARBLE FALLS AND
            HORSESHOE BAY ARE CLOSED.

&&

EVENT NUMBER EWX1000493

MCDONALD
Local storm report, Sep 8, 11:14 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      13 W JOHNSON CITY       30.27N  98.62W
09/08/2010                   GILLESPIE          TX   PARK SERVICE

            RANCH ROAD 1 AND KLEIN ROAD ARE CLOSED.

&&

EVENT NUMBER EWX1000494

MCDONALD
Local storm report, Sep 8, 11:17 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       4 WNW BOERNE            29.83N  98.80W
09/08/2010  M1.57 INCH       KENDALL            TX   COCORAHS

            HEAVY RAIN FOR THE PAST THREE HOURS... CIBOLO CREEK
            UPSTREAM FROM BOERNE IS BACK UP TO OVER 6 FEET.

&&

EVENT NUMBER EWX1000495

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:07 PM CDTAreal Flood AdvisoryEWXTravis, Williamson113 min
Sep 7, 7:24 PM CDTFlash Flood WarningEWXBastrop, Burnet, Travis, Williamson3 hr
Sep 7, 7:28 PM CDTTornado WarningEWXTravis, Williamson32 min
Sep 7, 7:41 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson109 min
Sep 7, 8:01 PM CDTTornado WarningEWXWilliamson14 min
Sep 7, 8:24 PM CDTAreal Flood AdvisoryEWXBexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more3 hr
Sep 7, 8:55 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 9:33 PM CDTRiver Flood WarningEWXBexar, Wilson5 hr
Sep 7, 10:00 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Wilson2 hr
Sep 7, 10:13 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis, Williamson3 hr
Sep 7, 10:54 PM CDTRiver Flood WarningEWXTravis22 hr
Sep 7, 11:16 PM CDTFlash Flood WarningEWXBexar, Blanco, Comal, Guadalupe, Hays, Wilson3 hr
Sep 7, 11:43 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 11:54 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina111 min
Sep 8, 12:09 AM CDTRiver Flood WarningEWXWilliamson9 hr
Sep 8, 12:23 AM CDTFlash Flood WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Sep 8, 1:09 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more8 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis6 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis20 hr
Sep 8, 1:18 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca, Lee6 hr
Sep 8, 1:37 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more4 hr
Sep 8, 1:55 AM CDTRiver Flood WarningEWXBexar7 hr
Sep 8, 2:29 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Medina, Uvalde, Zavala2 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop, Fayette18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXFayette18 hr
Sep 8, 3:07 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee113 min
Sep 8, 4:07 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more113 min
Sep 8, 4:23 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more112 min
Sep 8, 4:46 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:52 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:59 AM CDTRiver Flood WarningEWXBexar, Wilson40 hr
Sep 8, 5:18 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more3 hr
Sep 8, 5:48 AM CDTAreal Flood AdvisoryEWXFayette, Lee117 min
Sep 8, 6:01 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more119 min
Sep 8, 6:32 AM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more2 hr
Sep 8, 7:15 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more2 hr
Sep 8, 8:00 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Frio, Hays and 3 more7 hr
Sep 8, 8:51 AM CDTFlash Flood WarningEWXBandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more5 hr
Sep 8, 9:26 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
Sep 8, 10:16 AM CDTRiver Flood WarningEWXBlanco10 hr
Sep 8, 10:40 AM CDTRiver Flood WarningEWXBexar5 hr
Sep 8, 11:33 AM CDTRiver Flood WarningEWXBexar21 hr
Sep 8, 11:55 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
Sep 8, 1:26 PM CDTRiver Flood WarningEWXBexar8 hr
Sep 8, 3:02 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca3 hr
Sep 8, 5:04 PM CDTAreal Flood AdvisoryEWXBexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more116 min
Sep 8, 5:36 PM CDTFlash Flood WarningEWXHays, Travis114 min
Sep 8, 5:44 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Hays2 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes4 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes40 hr
Sep 8, 6:11 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina94 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.